# SDR MASA200700011

- Difficulty date: January 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 676 hours, 468 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7290 IAD - SLATS 1/2 SPEED.  MX PERFORMED OPS CHECK AND OPS CHECKED GOOD.
